# SDR 2003UALA00650

- Difficulty date: August 26, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 46,456 hours, 7,548 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: AC4500052
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,645,634 hours, 7,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIP OVERHEAT MSG DISPLAYED.  THE CABIN PRESSSURIZATION CONTROL MODULE M17, ROTARY SWITCH FAILED.  THE SWITCH WAS REPLACED.
